# SDR MASA200601166

- Difficulty date: April 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,979 hours, 9,363 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AK917
- Condition: Inoperative
- Location: Airspeed
- Part time: 11,281 hours, 8,943 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CREW ABORTED THE TAKEOFF ROLL DUE TO NO AIRSPEED INDICATION ON THE STANDBY INDICATOR.  MX REMOVED AND REPLACED THE STANDBY AIRSPEED INDICATOR AND THE SYSTEM OPERATED NORMALLY.
